MathSciNet Relay Station
MathSciNet bibliographic data
MR962818 (89k:47082) 47G05 (42B20 42B25)
Prestini, Elena $L\sp 2$ boundedness of highly oscillatory integrals on product domains. Proc. Amer. Math. Soc. 104 (1988), no. 2, 493–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement